# SDR AALA2009013000405

- Difficulty date: April 30, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- Aircraft time: 56,110 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT LENS AT SEAT 18DEF BROKEN.  REPLACED LENS AT SEAT 18DEF.
